MAUDE Adverse Event Report: NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER

NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER
Model Number JP-2229
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported we have had multiple complaints from surgeons that they are having trouble removing the drain post-op as well as problems after the drain is removed.One patient was brought back to the or after removing their drain.Patient had a breast procedure and had the drain placed for 8 days and when the physician was removing the drain 8 days later, they had difficulty doing so and it caused the tissue expander to flip.The patient was taken back to surgery under general anesthesia to have the expander replaced.Patient did fine and was released and no further details provided.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the manufacturer name and address in section g1 entered incorrectly.The correct information is now being submitted.No other changes to the report are required.
 
Additional Manufacturer Narrative
End user customer did not provide the corresponding lot number or return any samples for investigation.Since no samples were returned for investigation, the root cause could not be determined.Device history record (dhr) review was unable to be completed as no lot number was provided.The site will continue to monitor complaints and trends related to the reported failure.

Brand Name
JP CHAN DRN SIL HUBLESS 15FR W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city 31540 0
CH  315400
Manufacturer (Section G)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city IL 31540 0
CH   315400
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15440064
Report Number1423537-2022-00839
Device Sequence Number12158170
Product Code KGZ
UDI-Device Identifier10885380182617
UDI-Public10885380182617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2229
Device Catalogue NumberJP-2229
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
08/19/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date12/02/2022
12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale